# SDR SWAA2021080287865

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 294.5 TO BS 312 AT LEVEL BL0 FWD GALLEY AND LAV ; 2021-295484 / [01] REMOVED WEB-INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS 312 AT LEVEL BL0 GALLEY AND LAV. IAW B737-700 SRM 51-40-02. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE. EVALUATED WEB-INTERCOSTAL FOR CRACK AND NOT FOUND ALLOWABLE DAMAGE ON SRM WEB-INTERCOSTAL MUST BE REPLACED. MEASURE CRACK IS L:0.314; [02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 294.5 TO BS 312 AT LEVEL BL0 FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400 REV -; [03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 294.5 TO BS 312 AT LEVEL BL0 FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A5400 REV - RII
